| Model Number |
10605 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: used (b)(6) 2019 as event date since the correct date was not provided.Device is a combination product.Device evaluated by mfr.: synergy ii us mr 3.50 x 28mm stent delivery system was returned for analysis.A visual examination of the stent identified damage.The distal stent struts were lifted and damaged.The proximal stent struts were also lifted and damaged.The crimped stent outer diameter was measured and the result is within maximum crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip identified damage.A visual and tactile examination of the hypotube shaft identified multiple kinks.A visual and tactile examination of the outer lumen and mid-shaft section and a visual examination of the inner lumen found no issues along the shaft polymer extrusion.No other issues were identified during the product analysis.
Event or Problem Description
Reportable based on device analysis completed on 20nov2019.It was reported that crossing difficulties were encountered.A 3.50 x 28 synergy ii drug-eluting stent was advanced but doesn't pass the lesion of the vessel.The procedure was completed with another of the same device.There were no patient complications nor injuries reported.However, returned device analysis revealed a stent damage.